# SDR HNAA0800145

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 49,735 hours, 49,735 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 49,735 hours, 55,095 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL.  CYCLED ARM SWITCH OPS NORMAL AT THIS TIME.  COULD NOT DETERMINE FROM THE INFORMATION AVAILABLE IF THIS WAS AN ABORTED TAKEOFF.
